Positively Convex Modules and Ordered Normed Linear Spaces
Journal of convex analysis, Tome 10 (2003) no. 1, pp. 109-127
Cet article a éte moissonné depuis la source Heldermann Verlag
Dieter Pumplün
@article{JCA_2003_10_1_JCA_2003_10_1_a4,
author = {D. Pumpl\"un},
title = {Positively {Convex} {Modules} and {Ordered} {Normed} {Linear} {Spaces}},
journal = {Journal of convex analysis},
pages = {109--127},
year = {2003},
volume = {10},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2003_10_1_JCA_2003_10_1_a4/}
}
D. Pumplün. Positively Convex Modules and Ordered Normed Linear Spaces. Journal of convex analysis, Tome 10 (2003) no. 1, pp. 109-127. http://geodesic.mathdoc.fr/item/JCA_2003_10_1_JCA_2003_10_1_a4/